# SDR DALA2025011300278

- Difficulty date: January 8, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 15,111 hours, 7,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT PASSENGER/SERVICE DOOR, FUSELAGE SKIN COVERED BY LOWER SCUFF PLATE, SMALL AREA OF CORROSION 1.5" ABOVE/FWD OF HOLE 12OL. MARKED. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 048-0001:5331-01297- 02B/001 00246 REPAIRED PER PRI 622574-14 REV 0,REV1 AND ERA 622574-14 REV ORIGINAL. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 048-0001:5331-01297-02B/001 00246 REP AIRED PER PRI 622574-14 REV 0,REV1 AND ERA 622574-14 REV ORIGINAL. (LP# 0750497)
